# SDR 2008UALA00536

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 51,577 hours, 35,338 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SUPPORT BEAM OUTBOARD ATTACH FITTING IS CRACKED AT NR 2 HOLE IN TWO PLACES.  THE CRACKS ARE AT 3 AND 6 O'CLOCK POSITIONS.   MAJOR REPAIR: REPLACED RT MLG SUPPORT BEAM OUTBOARD FITTING.
